On an evolution equation in Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974), pp. 281-291
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1974__51__281_0,
author = {Villella Bressan, Rosanna},
title = {On an evolution equation in {Banach} spaces},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {281--291},
year = {1974},
publisher = {Seminario Matematico of the University of Padua},
volume = {51},
mrnumber = {377630},
zbl = {0325.34076},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1974__51__281_0/}
}
TY - JOUR AU - Villella Bressan, Rosanna TI - On an evolution equation in Banach spaces JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1974 SP - 281 EP - 291 VL - 51 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1974__51__281_0/ LA - en ID - RSMUP_1974__51__281_0 ER -
%0 Journal Article %A Villella Bressan, Rosanna %T On an evolution equation in Banach spaces %J Rendiconti del Seminario Matematico della Università di Padova %D 1974 %P 281-291 %V 51 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1974__51__281_0/ %G en %F RSMUP_1974__51__281_0
Villella Bressan, Rosanna. On an evolution equation in Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974), pp. 281-291. http://geodesic.mathdoc.fr/item/RSMUP_1974__51__281_0/